# SDR CALA2019093001672

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 70,553 hours, 14,794 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Circuit Breaker
- Part number: C317
- Condition: Not Reported
- Location: P32
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LP RAISED FOR SDR REPORTING REF LP 3410519 ESFR SUBMITED.  ETOPS FLT CANCELLED, AIRCRAFT SWITCHED.
